im on the pill and me and my b/f have sex quite regular, last mth I was late in taking a few pills and started to get some symptoms that were quite unusual for me.
I started to get stomach pains and slight cramping on my left and right side. I also kept having this rumbling noise that wouldnt go away even when I ate something.
I needed to use the toilet more, weeing quite frequently, every hour, and 1 or twice during the night, which I never usually do.
I had this burning/tingling sensation on my nipples for about 2 days, then after that they were fine.
I have also notice that I have blue veins that have appeared on my breasts and round the areola bit.
I also had this creamy white discharge for about 2 and a half weeks b4 my af was due.
My af was due on the 25 march and it arrived like clockwork every 28days as im on the pill.
It was quite unusual tho, started off with abit of pink spotting, then turned into this brown spotting which lasted for half a day. Then on march 26 it was just this brown spotting in the morning and then nothing.
My af usually lasts 3-4 days with bleeding.
I took a hpt test on the 27th and it came out bfn!
Last nite when I went the toilet, I spotted abit of light brown discharge.
I started taking my pill again on monday as I had this negative result but im still experiencing some of the symptoms.
Do you think I could be pregnant and could I have tested to early??
i really feel you need to get yourself off to the doctor as soon as possible for a blood test to confirm whether or not you are pregnant. You definately have all the signs and symptoms of pregnancy. You may have taken the pregnancy test too early to get an accurate result. Blood tests can be taken 7 - 12 days after suspected conception took place, and is absolutely accurate. Unfortunately the pill is not 100% effective in stopping a pregnancy, so I guess if you were late taking it for 4 - 5 days, then your protection against an unwanted pregnancy would be lowered again.